Interpretations of Open Default Theories in Non-Monotonic Logics. Kaminski, M. Ann. Math. Artif. Intell., 9(3-4):307-325, 1993.
Interpretations of Open Default Theories in Non-Monotonic Logics. [link]Link  Interpretations of Open Default Theories in Non-Monotonic Logics. [link]Paper  bibtex   
@article{journals/amai/Kaminski93,
  added-at = {2011-05-18T00:00:00.000+0200},
  author = {Kaminski, Michael},
  biburl = {http://www.bibsonomy.org/bibtex/2d3007fee907d65701b71eefdacb12e62/dblp},
  ee = {http://dx.doi.org/10.1007/BF01530936},
  interhash = {29dccf7f714cdec9a0ee5e39591b8dfe},
  intrahash = {d3007fee907d65701b71eefdacb12e62},
  journal = {Ann. Math. Artif. Intell.},
  keywords = {dblp},
  number = {3-4},
  pages = {307-325},
  timestamp = {2011-05-19T11:37:24.000+0200},
  title = {Interpretations of Open Default Theories in Non-Monotonic Logics.},
  url = {http://dblp.uni-trier.de/db/journals/amai/amai9.html#Kaminski93},
  volume = 9,
  year = 1993
}
Downloads: 0